Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TMC-114
Feb 9, 2006

Hi Brian/Keith- I've been on TMC-114 (in addition to NOrvir, Reyataz, Truvada, Bactrim, Diflucan and Seroquel) for two weeks and have had diarrhea, nausea, vomiting, headaches since I've been taking it. My doctor wants me to keep taking it for the next 1-2 weeks to see if the side effects get better but I'm sick of feeling sick! I've searched for results from the clinical trials and have not found much that has given me much hope that the side effects will get better. Do you have any information (or can point me to the right website and/or study results) that might tell me the likelihood the side effects will subside? Thanks for any info you might have. P.S. Keep up the good work! I've been living with HIV for 16 years and became an HIV peer mentor 6 months ago to work on a Prevention with Positives inititave. I appreciate any advice you might have that will keep me going to work instead of feeling sick at home!!

Response from Dr. Henry

There are usually a number of medications that can be used to decrease the GI and headache side effects you are experiencing. I would discuss with your HIV doc what can be given to alleviate your suffering. I would try to last at least 4 weeks to see if the symptoms subside or diminish to a tolerable level. KH



Previous
Weight Gain
Next
severe Diarrhea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement